Do i need to go to a speech pathologist for facial dystonia?
User rating for this question
Hi , I am having problem with my speech for the past three years.I was diagnosed with facial dystonia There is uncontrolled movement of tongue and facial muscles as a result of which i have to make effort to speak.Breathing during this period is also difficult.Earlier on i was given a combination of revocon and pacitane one tablet each twice a day.There was good improvement after which i was given pacitane half table three times a day.Still there is a lot of difficulty in speaking .A lot of saliva is also generated while speaking.can you pl suggest a suitable treatment for above.Do i need to go to a speech pathologist as the above medication was recommended by a neurosurgeon.regards regards
Posted Mon, 24 Mar 2014 in Brain and Spine
Answered by Dr. Saumya Mittal 1 hour later
Brief Answer: Dose needs to be individualized Detailed Answer: Hello XXXXXXX I am Dr Saumya Mittal, MD And I am going to try to help you with your query. I have read your query in detail. I think there is more scope to step up on your therapy The medicine dosage is supposed to be increased gradually and individualized from patient to patient This is more important since these medicines can have serious side effects as they act on neurotransmitters. I think you need to visit your neurologist regularly to do this You could visit BJ medical college A speech therapist can always help. But as I said, the dose needs to be individualized I will be happy to answer any further queries Best of luck Dr Saumya Mittal
People also viewed
- Adderall stay in saliva swab test
- Have seizures taken carabatrol for dystonia need help
- Is tingling of hands or feet a side effect of felodipine?
- Fungal infection after using adderral
- Urethral dystonia
- Dystonia at night
- Adderall and weed and vaginal tingling
- Vulvar dystonia
- Parasite when i take adderhal
- Menieres dystonia
- Is paralysis a side effect of maxivision omega-3 formula?
- Is clumsiness or unsteadiness a side effect of duragesic?
- Is numbness or pain in the legs a side effect of prograf?
- Addicted to air con smell
- Is blurred or double vision a side effect of minocycline?